MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV

RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV
Model Number RAO200E
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference c25-1422 has been allocated to this case by rayner.The event description provided states that the lens did not deploy.The limited information available indicates that there was patient contact; however, no further information has been provided.No patient harm or injury is reported.The device has been discarded by the healthcare facility.The rayone preloaded iol injection system use risk analysis identifies the following as possible causes of "trapped/ torn lens haptic/ optic during insertion"; inadequate amount of viscoelastic; inadequate quality of viscoelastic; haptic trapped by plunger override due to fast motion; user opens closed flaps and closes again before use; plunger advanced too quickly, insertion of viscoelastic through nozzle leading to inadequate amount of viscoelastic; user removed injector from tray prior to inserting viscoelastic, causing lens to be improperly placed in cartridge; user removed injector from tray prior to closing cartridge, resulting in cartridge not being clipped properly; optic edge trapped/ damaged on closure of cartridge, sharp edge instruments and dehydration of the lens prior to implantation.Our review of production records for the rayone emv rao200e batch 113229237 showed that all manufacturing and quality checks were conducted with successful results.All devices released for distribution from this batch were within tolerance, met specification criteria and were without defects.A review of vigilance data confirms this is an isoalted event.No other incidents, of any type, have been received against the rayone emv rao200e batch 113229237.Without the ability to examine the device and without clear event details being provided it is not possible to determine the cause of the event.
 
Event or Problem Description
On 9th july 2025, rayner received notification from a us healthcare facility of an event that occurred during use of a rayone emv rao200e.The event description provided states that the lens did not deploy.

Brand Name
RAYONE EMV
Common Device Name
RAYONE EMV
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key22554164
Report Number3012304651-2025-00222
Device Sequence Number9637863
Product Code HQL
UDI-Device Identifier05029867006715
UDI-Public05029867006715
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2025
Device Model NumberRAO200E
Device Catalogue NumberRAO200E
Device Lot Number113229237
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown